Vesties’ Village

Notifications
Clear all

Hashimoto’s thyroiditis


Doreen
(@doreenrj56)
New Member
Joined: 8 months ago
Posts: 2
Topic starter  

Hi! I came across this site white researching dizziness. I am not officially diagnosed but I’m pretty sure this is what I have. I’m 65 years old and have always been in good health. About 6 years ago I was diagnosed with hypothyroidism  and began taking thyroid replacement. No problem for the next 3 years then my blood tests were showing I was swinging from hyper to hypo thyroidism so dosages were changed every 3 months. I found a new doctor who ordered a more complete thyroid panel which showed Hashimoto’s, an autoimmune disease affecting the thyroid. New meds again and a new adjustment. I have moderate hearing loss and wear glasses for distance. About 3 months ago my old doctor had me discontinue the thyroid replacement for 5 days and then retest. During that time I experienced severe dizziness and my thyroid levels went crazy. The assumption was that when I resumed taking the meds things would even out which they did a little. I got my first Covid vaccine about 2 weeks after that and within a week or so I started experiencing vertigo on a daily basis. It’s made worse when I overheat (thyroid issue) and rush. My daughter got married 3 weeks ago and it was bad because it was hot and I was busy. The feeling I have comes in waves of feeling woozy, queasy and fatigue. Recent blood tests showed my ferritin is very low so I’m taking iron supplements. Many of my symptoms can be explained by thyroid issues but I think it’s more. I’m looking for answers because I’m not getting them from my doctor. Thanks for listening.


Quote
Bella Jordan
(@bellajordan)
New Member
Joined: 8 months ago
Posts: 2
 

Hello Doreen, I also have Hashimoto's (hypo) and I've never had a vertigo issue from that and I've had it for 15 years. I did however get the J&J vaccine on Monday and last night woke up to a violent attack of vertigo. I'm a side sleeper and couldn't lay on either side. Had to lay on my back and do the pillow prop up thing. So annoying as you well know. Thankfully, my upright position does not seem bothered (knock on wood), but as you can see, I'm only two days in on this now. I've only had vertigo once and that was because I had a direct hit to my ear (about 10 years ago), then a mild second time right after that incident because I flew internationally (so that close together I would expect some complications). I also wear glasses for distance (and contacts), but do not have issues with my hearing.  If you pull up vaccine side effects on this site, I think you will find you are not alone. I'm praying this will pass quickly, but it appears to be all over the place from what I've read. Best of luck to you in uncovering answers.


ReplyQuote
Doug
 Doug
(@doug)
New Member
Joined: 8 months ago
Posts: 1
 

If you had the AZ vaccine, vertigo is a common side effect - I spent 3 days in Hospital with it. Stopped it with B vitamins including B12

This post was modified 8 months ago by Doug

ReplyQuote
Maryann
(@maryann)
New Member
Joined: 7 months ago
Posts: 1
 

Ladies,  I also am hypothyroid for over 15 years and was stable on synthesis .075 for all that time.  After receiving Pfizer in Feb, my thyroid went real low, extreme dizziness, muscle pain, tinnitus and plugged ears. Legs were so weak I could hardly stand.

My Dr. Changed my thyroid meds and I got so bad for over 6 weeks I was scared silly.  My blood test showed my thyroid reversed to too high with the dosage change so went back on .075 and immediately had some improvement.  But the muscle issues and ear, tinnitus continued. Did some comprehensive blood panels and my inflammation levels were sky high.   I was convinced it was the Pfizer vaccine causing this.  I researched, found this site and others which further convinced me.  I boosted my b12, b complex, zinc added tumeric and d3.  I am 9 months out now and have started to feel somewhat back to normal except the tinnitus and ear fullness remains.  Doctors including endocrinologist don't know what happened.  Interesting though, after receiving a basic flu shot, some of the symptoms returned.  I think my immune system is still compromised so I won't be getting the covid booster.

In time, I believe you will see improvement as I have.  But I hate what this did to me and others, however, the virus is worse.  Hang tough.  I will see a rhuemetologist in a few months just to rule a few things out.  Stay poste

 

 

 


ReplyQuote